MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542913
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) hispanic female patient underwent an unknown breast augmentation with mentor siltex contour moderate profile 350/400cc saline breast implants which the left side deflated, and the right side has issue with capsular contracture baker grade iv after implantation.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the right side.
 
Additional Manufacturer Narrative
On (b)(6) 2019, the mentor failure analysis lab has received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Since the device received on (b)(6) 2019, mentor estimated the date of explantation on (b)(6)2018.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: during evaluation of the sample it was observed to be intact.No additional anomalies were observed.Based on the facts of the case, is unrelated to the breast implant and related to the patient condition.Postoperative formation of a fibrous tissue capsule around a mammary prosthesis is a normal physiologic response to the implantation of a foreign object and occurs in all patients in varying degrees.In some cases, contracture of the fibrous capsule may occur.This condition has also been associated with device deflation/ rupture, wrinkling and/or displacement of the prosthesis.Capsular contracture may be more common following infection, hematoma, and seroma, and the chance of it happening may increase over time.No further investigation will be conducted on this complaint due to external cause.The reported complaint could not be confirmed.This report is not intended to deny that patients experienced a problem with the device.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE MODERATE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8351062
Report Number1645337-2019-08674
Device Sequence Number2253444
Product Code FWM
UDI-Device Identifier00081317001874
UDI-Public00081317001874
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2012
Device Catalogue Number3542913
Device Lot Number5812819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2019
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer04/18/2019
06/05/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date04/22/2019
07/01/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age53 YR